# SDR UPS04142379

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REF M280836 & WAN 892403, EVAC SLIDE WARNING LIGHT INOP.  T/S IAW TSM 52-73-00-0 & PERFORMED OPERATIONAL TEST IAW MM 52-73-00-5 & CHECKED NORMAL WITH NO FAULTS.
